MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE
Catalog Number 03L81-32
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot/serial number was manufactured prior to udi compliance date; therefore, only a di is provided evaluation of the customer issue included a review of the complaint text, a search for similar complaints, labeling review, and device history review.No adverse trend was identified for the customer issue.Labeling was reviewed and found to be adequate.Device history review did not identify any issues that may have caused the customer issue.Based on all available information and abbott diagnostics complaint investigation, no product deficiency was identified.
 
Event or Problem Description
The product evaluation, closed on may 15, 2017, determined that a malfunction was identified, which impacts the previous reportability decision.The customer reported falsely elevated creatinine results for one patient generated using the clinical chemistry creatinine reagents.The following data was provided (mg/dl).Sid (b)(6) initial 7.60, repeat 0.7.No impact to patient management was reported.

Brand Name
CLINICAL CHEMISTRY CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6595420
Report Number1628664-2017-00237
Device Sequence Number19068451
Product Code CGX
UDI-Device Identifier00380740005993
UDI-Public00380740005993
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2017
Device Catalogue Number03L81-32
Device Lot Number36678UN15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2017
Initial Report FDA Received Date05/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1